Vol. 61, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Removable discontinuities of A-holomorphic functions

Irving Leonard Glicksberg

Vol. 61 (1975), No. 2, 417–426
Abstract

Under certain conditions a function continuous and A-holomorphic off a peak set extends continuously to the peak set if its restriction to the Šilov boundary does.

Mathematical Subject Classification 2000
Primary: 46J15
Milestones
Received: 7 November 1974
Published: 1 December 1975
Authors
Irving Leonard Glicksberg